# SDR SWAA2021080588564

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR-26L CRACKED IN DISTRIBUTION BAY AT BS 536 (MARKED) ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 26L BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A. [06] CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+10' TO BS 536; STR 26L. PER SRM 51-10-02; SRM 51-40-02; [07] VERIFIED CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+10' TO BS 536; STR 26L. PER SRM 51-10-02; SRM 51-40-02; [09] RECEIVED STRINGER SECTION P/N: HFAB53-STR-011; PO NUMBER: 829215 AND HAT SECTION P/N: HFAB53-HS-011; PO NUMBER: 829216. FABRICATED STRINGER SECTION FROM 7075-T62#0.045 CLAD LOT 1462866-1 AND HAT SECTION FROM 7075-T62#0.050 CLAD LOT: 1462648-1 IAW SRM 53-00-03-2R-1; [10] VERIFIED STRINGER AND REPAIR FABRICATION; [11] VERIFIED RECEIVING OF STRINGER SECTION P/N: HFAB53-STR-011; PO NUMBER: 829215 AND HAT SECTION P/N: HFAB53-HS-011; PO NUMBER: 829216 VERIFIED FABRICATION OF STRINGER SECTION FROM 7075-T62#0.045 CLAD LOT 1462866-1 AND HAT SECTION FROM 7075-T62#0.050 CLAD LOT: 1462648-1 IAW SRM 53-00-03-2R-1; [12] OK TO CONVERSION COATING AND PRIME TO STRINGER SECTION AND HAT SECTION; [13] OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER TO STRINGER SECTION AND HAT SECTION
